# SDR AALA20040265

- Difficulty date: February 22, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT SIGN AT AFT GALLEY EXIT DOOR INOPERATIVE.  REPLACED BATTERY FOR EMERGENCY EXIT SIGN AT AFT GALLEY EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
